| Model Number |
8881501160 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that roughly 1 in 6 syringes the needles are not properly seated and they are stuck in the cap.Additional information was received from the customer stated that the needle has detached from the hub and stuck in the cap.The needle was not bent.There was no patient harm reported.
Additional Manufacturer Narrative
The lot number originally reported by the customer was incorrect.